# SDR RRXA97270

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561194311
- Condition: Misdrilled
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME AT STA 70 BETWEEN LONGERONS 14L AND 20L HAS MULTIPLE MISSDRILLED HOLES IN DOUBLER IN THE INBD LEG.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER AND ANGLES IAW FAA DER APPROVED ENGINEERING SKETCH REO-03653.  ALSO, IAW DC-8 SRM 53-2-0 FIGURE 2.
